MathSciNet Relay Station
MathSciNet bibliographic data
MR1909509 (2003c:16031) 16R10 (08B05)
Gupta, C. K.; Krasilnikov, Alexei N. A non-finitely based system of polynomial identities which contains the identity $x\sp 6=0$. Q. J. Math. 53 (2002), no. 2, 173–183.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement